# SDR UALA2011042602019

- Difficulty date: April 25, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 45,615 hours, 12,499 cycles
- Engine: Pwa PW4056
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100800201
- Part serial: 57
- Condition: Faulty
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L FUEL QTY READS A.6. CHRONIC.  FUEL QTY INDICATOR FOUND DEFECTIVE. REPLACED COCKPIT FUEL QUANTITY INDICATOR AS PER FIM. UNIT WITHIN TOLERANCE.
